TITLE

The Regularizing Properties of Multistep Methods for First Kind Volterra Integral Equations with Smooth Kernels

AUTHOR(S)
Plato, Robert
PUB. DATE
January 2017
SOURCE
Computational Methods in Applied Mathematics;Jan2017, Vol. 17 Issue 1, p139
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
120507527

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics